# SDR USAA070712

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 46,349 hours, 46,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L, STA 360, STRINGER SPLICE CRACKED.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER SRM 51-40-02, DEFECT SIZE:  .5 INCHES.
